I had my first depo shot sept 2014 only had one but i have done nothink but bleed since and my blood started of red now its brown
If you stayed on Depo, your body usually stops this irregular bleeding after 2 or 3 shots. It can take that time to accept the synthetic (man-made) hormone.
You can also get this irregular bleeding when you come off Depo, as your body tries to readjust.
What is likely to have happened here is that your body has first tried to accept it, & then had to adjust to it not being there again, so it is struggling to find it's 'normal' again. It will be trying to rebalance itself.
What worked for me when I came off Depo, to get the bleeding to go back to a regular monthly period, was Agnus Castus. It's natural, with no side effects. I used the A. Vogel brand, which is a liquid. You put it into a little water twice per day, & it sorted me out within a month or two.
You can't use AC if you are using hormonal birth control, though. Hormonal types of birth control work by causing your hormones to be out of balance. AC works to rebalance your hormones, so you could in theory end up with ineffective birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
Posted 19 Oct 2013 • 3 answers
Posted 10 Mar 2015 • 1 answer
Posted 13 Apr 2015 • 2 answers
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer